MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II METER + RF; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II METER + RF; BLOOD GLUCOSE MONITORING DEVICE
Catalog Number 05060303001
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a software issue with an accu-chek inform ii meter + rf.For 1 patient, the date of birth on the meter did not correspond to the date of birth that was used when the patient was registered.The patient was admitted through the emergency room as an unknown patient with a date of birth of "(b)(6) 1900." it is the emergency room¿s procedure to use the year 1900 for unknown patients, as unknown patients should be 125 years old.The clerk entering the date uses various months/days to create these dates.The date of birth in the hospital system and the cobas infinity software correspond to the date of birth of "(b)(6) 1900" used at registration.The patient¿s date of birth on the inform meter is showing as "(b)(6) 1969." the date of birth cannot be manipulated at the meter level.
 
Additional Manufacturer Narrative
The meter was requested for investigation.
 
Additional Manufacturer Narrative
The customer did not return the meter for investigation.As no product was returned, a specific root cause could not be determined.
 
Additional Manufacturer Narrative
The meter was received for investigation.The meter data was read out, and no patient was found with a date of birth of "(b)(6)" or the year "(b)(6)".The meter patient id confirmation was enabled and set to "name/dob" and patient id validation was set to "length" therefore, all available patient id information for the selected patient is displayed on the patient test screen.Additional patient identifiers, such as name and date of birth can help verify patient identity.If no dob is available, a dash (-) is shown instead.The investigation determined that the issue could not be traced to the meter itself.No logs were obtained at the time of the event, and no further data can be provided.No product issue was found.Medwatch sections d9 and h3 were updated.

Brand Name
ACCU-CHEK INFORM II METER + RF
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22688903
Report Number1823260-2025-02375
Device Sequence Number12838838
Product Code LFR
UDI-Device Identifier04015630925469
UDI-Public04015630925469
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05060303001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer09/11/2025
12/19/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date09/25/2025
01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown